Alert archive / Michigan / Wind Advisories in 2012
Wind Advisory 1, NWS Marquette, MI
NWS Marquette, MI issued this wind advisory at Mar 27, 2012, 11:09 AM EDT for 7 counties in Michigan. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2012, 11:09 AM EDT (15:09 UTC)
- Expired
- Mar 27, 2012, 5:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Marquette, MI
Counties Alger County, MI, Baraga County, MI, Gogebic County, MI, Houghton County, MI, Keweenaw County, MI, Marquette County, MI, Ontonagon County, MI
The radar
The Marquette radar (KMQT), 66 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.2 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1387 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 452 m²/s²
- 0-3 km storm-relative helicity
- 558 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
191 WWUS73 KMQT 271509 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1109 AM EDT TUE MAR 27 2012 ...STRONG SOUTH WINDS THROUGH THIS AFTERNOON... .EXPECT SOUTH WINDS GUSTS AS HIGH AS 45 TO 50 MPH THOUGH THIS AFTERNOON UNDER THE SHARP PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING THROUGH NORTHERN MINNESOTA AND HIGH PRESSURE OVER SOUTHEAST ONTARIO. AS THE LOW MOVES CLOSER LATER TODAY AND THE GRADIENT WEAKENS...THE GUSTY WINDS WILL DIMINISH. MIZ001>006-009-272100- /O.NEW.KMQT.WI.Y.0001.120327T1509Z-120327T2100Z/ KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER- GOGEBIC- INCLUDING THE CITIES OF...COPPER HARBOR...ONTONAGON...HOUGHTON... HANCOCK...L'ANSE...GWINN...MARQUETTE...GRAND MARAIS...MUNISING... IRONWOOD 1109 AM EDT TUE MAR 27 2012 /1009 AM CDT TUE MAR 27 2012/ ...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT /4 PM CDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT /4 PM CDT/ THIS AFTERNOON. HAZARDOUS WEATHER... * EXPECT SOUTH WIND GUSTS AS HIGH AS 45 TO 50 MPH THROUGH THIS AFTERNOON. THE STRONGEST WINDS ARE MOST LIKELY NEAR THE LAKE SUPERIOR SHORE. IMPACTS... * THE STRONG WINDS WILL BLOW LOOSE OUTDOOR ITEMS AROUND EASILY. * DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT...ESPECIALLY ON ROADS IN EXPOSED AREAS NEAR LAKE SUPERIOR. * THE STRONG WINDS MAY BLOW DOWN TREE LIMBS...LEADING TO SPORADIC POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ KC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Mar 27, 10:28 AM EDT, 41 minutes earlier.
Area forecast discussion, Mar 27, 10:28 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
1028 AM EDT TUE MAR 27 2012
.UPDATE...
ISSUED AT 1028 AM EDT TUE MAR 27 2012
CANX GOING FZRA ADVY AS BULK OF PCPN ASSOCIATED WITH SHARP H85-7
FGEN HAS MOVED TO THE NE AND TEMPS HAVE RISEN ABV 32 AT MOST
LOCATIONS.
CONSIDERING NEED FOR WIND ADVY WITH EXPECTATION THAT RISING TEMPS
COULD MIX THRU SHARP INVRN AND TAP SOME OF THE HIER MOMENTUM WITHIN
THE STABLE LYR NOT TOO FAR ABV THE SFC.
&&
.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 516 AM EDT TUE MAR 27 2012
EXPECT CONTINUED SURGES OF PREDOMINANTLY RAIN...WITH THE EXITING
500MB RIDGE AND STACKED SFC/500MB LOW SET UP OVER EASTERN ND AT
DAYBREAK THIS MORNING.
THE SLOWER ONSET OF PRECIPITATION ALLOWED FOR INCREASED WARM AIR
FROM THE QUICK LLJ /AROUND 50KTS AT 925MB/ AND ADDITIONAL CLOUDS TO
FILTER ACROSS THE CWA...LIMITING FREEZING RAIN AMOUNTS. THIS IS A
GOOD THING...AS THE MQT 88D RADAR IS ESTIMATING AROUND 0.3IN LIQUID
FROM CENTRAL AND EASTERN GOGEBIC CO UP THROUGH S PORTIONS OF N
HOUGHTON CO.
ROAD TEMPS ACROSS THE REGION FROM MI DOT GENERALLY RANGE FROM 36 TO
41 DEGREES...BUT THERE ARE POCKETS OF LOWER VALUES ACROSS EASTERN
UPPER MI WITH RUDYARD AT 31...AND ST. IGNACE AT 34F. EVEN WITH ROAD
TEMPS GENERALLY ABOVE FREEZING ELSEWHERE...ICE IS ACCUMULATING ON
COOLER SURFACES LIKE VEHICLES. WILL CONTINUE THE FREEZING RAIN
ADVISORY...AND LET THEM END WEST TO EAST AT 12/15/16Z. HOWEVER...HIT
THE IDEA OF WARMER AIR NEAR LAKE MICHIGAN A BIT HARDER IN THE
WSW...WITH TEMPERATURES REMAINING 36 TO 40F NEAR THE SHORELINE FROM
MNM TO ISQ.
WILL CONTINUE TO KEEP A SLIGHT CHANCE OF TS IN THE FORECAST...WITH A
FEW CG STRIKES BEING DISPLAYED UPSTREAM OVERNIGHT/EARLY THIS MORNING
ACROSS MN/S CANADA...AND A FEW MORE DEVELOPING ALONG THE FRONTAL
BOUNDARY OVER S MN.
THE ENTIRE SYSTEM WILL TRACK OVER WNW LAKE SUPERIOR BY 00Z...WITH A
OCCLUDED FRONT EXTENDING NEAR CMX WHERE IT DIVIDES INTO A WARM FRONT
THROUGH IMT...AND A COLD FRONT THROUGH THE WESTERN U.P. COASTLINE.
LOOK FOR A DRY SLOT TO WORK IN BEHIND THE WARM FRONT ALONG
WITH A SURGE OF WARM AIR AS 850MB TEMPS JUMP FROM AROUND 8.5C TO
NEAR 11C OVER SOUTHERN MNM COUNTY. JUST BEHIND THE DRY SLOT AND
WARMER 850MB TEMPS...AND AHEAD OF THE COLD FRONT A THIN LINE OF
INSTABILITY LOOKS TO EDGE NORTHWARD LATE TUESDAY AFTERNOON /ACROSS
WEST CENTRAL INLAND FROM THE LAKES/...TRANSFERRING EAST THROUGH 03Z
WEDNESDAY.
LATE THIS EVENING INTO THE OVERNIGHT HOURS AT CMX AND ACROSS THE
HIGHER WESTWARD FACING SLOPES OF THE KEWEENAW PENINSULA STRONG W
WINDS COULD GUST INTO THE 30 TO 40MPH RANGE /ENHANCED BY A LONG
TRACK OVER W LAKE SUPERIOR/...AT LEAST OFF THE NAM AS IT 50-55KT
925MB WINDS ROUGHLY BETWEEN 00 AND 06Z. WILL NOT JUMP ON THIS
YET...AS THE GFS IS APPROX 10KTS SLOWER...AND THE CANADIAN HAS WINDS
OUT OF A LESS FAVORABLE SW DIRECTION.
THE NON TRADITIONAL TEMPERATURE CURVE WILL CONTINUE THROUGH THE DAY
WEDNESDAY...AS 850MB TEMPS START OUT AT A CWA AVG -3C AT 12Z
WEDNESDAY AND FALL TO -7C AS WINDS TURN FROM W TO N. LOOK FOR
LINGERING LAKE ENHANCED PRECIP...PARTICULARLY ACROSS THE KEWEENAW
PENINSULA THROUGH EARLY AFTERNOON AND EAST THROUGH THE ENTIRE DAY.
PRECIP TYPE REMAINS IN QUESTION...WITH SNOW MIXING IN.
.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 516 AM EDT TUE MAR 27 2012
NAM SHOWS A 500 MB TROUGH OVER THE UPPER GREAT LAKES 00Z THU WITH A
SHORTWAVE RIDGE OVER THE PLAINS AND TROUGHING OVER THE WESTERN U.S.
THIS RIDGE MOVES INTO THE UPPER GREAT LAKES THU WITH A SHORTWAVE
MOVING INTO THE AREA THU NIGHT ALONG WITH SOME MOISTURE AND 850-500
MB Q-VECTOR CONVERGENCE. GFS AND ECMWF SHOW THE SAME THING. PCPN
SHOULD BE WINDING DOWN WED NIGHT ACROSS THE AREA AS RIDGING BUILDS
IN AND THU LOOKS DRY FOR NOW. WITH THE NEXT SHORTWAVE FOR THU
NIGHT...CHANCE POPS LOOK GOOD. MIXED RAIN AND SNOW ARE STILL
POSSIBLE FOR WED NIGHT AND ALSO FOR THU NIGHT. SHOULD NOT BE ANY
HEAVY SNOW AMOUNTS AS MOISTURE IS SOMEWHAT LIMITED. DID NOT CHANGE
MUCH FOR TEMPERATURES AS GOING TEMPERATURES LOOKED GOOD.
IN THE EXTENDED...ECMWF SHOWS A 500 MB TROUGH OVER THE SOUTHERN
PLAINS AND A TROUGH OFF THE PACIFIC NW 12Z FRI WITH A SHORTWAVE
NORTH OF LAKE SUPERIOR. UPPER LEVEL FLOW BECOMES MORE ZONAL OVER THE
AREA ON FRI WITH A SHORTWAVE OVER THE NORTHERN MI RIVER VALLEY 00Z
SAT. RIDGING THEN BUILDS INTO THE CENTRAL PLAINS 00Z SUN AND INTO
THE UPPER GREAT LAKES 00Z MON. THERE IS ANOTHER SHORTWAVE THAT WILL
AFFECT THE AREA SUN NIGHT INTO MON. ABOVE NORMAL TEMPERATURES WILL
CONTINUE WITH A SLOW WARMING TREND THIS WEEKEND. IN FACT...IF THE
NEW ECMWF AND GFS VERIFY...GOING TEMPERATURES MIGHT END UP BEING TOO
COLD ESPECIALLY WITH 850 MB TEMPERATURES UP TO 10C ON SUNDAY INTO
MONDAY. THIS WILL DEFINITELY NEED TO BE LOOKED AT WITH THE NEXT
SHIFT AS GOING CONSALL AND ALLBLEND GUIDANCE LOOKED TOO COLD...BUT
CONFIDENCE WAS STILL LOW ENOUGH TO NOT CHANGE IT AT THIS POINT.
LOOKS WET WITH CHANCE POPS ON FRIDAY AND SAT NIGHT THROUGH MONDAY AT
THIS POINT.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 704 AM EDT TUE MAR 27 2012
WHILE THE BULK OF THE PRECIPITATION HAS ALREADY ENDED AT IWD...AND
WILL END SHORTLY AT SAW AND CMX. ANOTHER LINE OF SHOWERS...AND A FEW
THUNDERSTORMS OVER CENTRAL AND EASTERN MN SHOULD WEAKEN AS IT NEARS
THE AREA. IF IT STICKS TOGETHER IT WOULD BE NEAR IWD SHORTLY AFTER
1330Z...AND AFTER 1600Z AT CMX. THE STRONG WINDS ABOVE THE SFC HAVE
BEGUN TO MIX DOWN...WITH GUSTS OF 25 TO 35KTS THROUGH TONIGHT. GUST
WINDS WILL REMAIN AT CMX...BUT IT REMAINS UNCERTAIN IF GUSTS NEAR
40KTS WILL BE POSSIBLE OVERNIGHT. BEHIND THE COLD FRONT...THAN
SHOULD BE EAST OF ALL 3 SITES BY 05Z...WINDS WILL SLOWLY TURN
W...AND THEN NW BY 12Z WEDNESDAY WITH LAKE ENHANCED SHOWERS POSSIBLE
/MAINLY AT CMX/.
&&
.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 516 AM EDT TUE MAR 27 2012
AS THE PRESSURE GRADIENT STRENGTHENS OVER THE UPPER GREAT LAKES
BETWEEN A DEEPENING LOW PRESSURE SYSTEM MOVING EAST FROM THE
NORTHERN PLAINS AND RETREATING HIGH PRESSURE IN SE CANADA...EXPECT
INCREASING SSE WINDS TO REACH GALE FORCE TODAY UP TO 40 KTS OVER THE
EAST HALF OF LAKE SUPERIOR DESPITE HIGH STABILITY OVER THE
RELATIVELY CHILLY LAKE WATERS.
AS THE LOW MOVES ACROSS NORTHERN LAKE SUPERIOR TONIGHT AND EXITS TO
THE EAST ON WED...WIND WILL SHIFT TO THE NW AND GUST TO 30 KTS.
WINDS WILL STAY BELOW 25 KNOTS THE REST OF THE PERIOD AFTER WED.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LSZ266-267.
GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR LSZ244-245-248>251-
264-265.
LAKE MICHIGAN...
NONE.
&&
UPDATE...KC
SHORT TERM...KF
LONG TERM...07
AVIATION...KF
MARINE...07Hazardous weather outlook, Mar 27, 4:32 AM EDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 432 AM EDT TUE MAR 27 2012 MIZ004>007-010-011-013-014-084-085-281200- BARAGA-MARQUETTE-ALGER-LUCE-IRON-DICKINSON-DELTA- SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 432 AM EDT TUE MAR 27 2012 /332 AM CDT TUE MAR 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A MIX OF RAIN...FREEZING RAIN...AND SLEET IS EXPECTED TO CONTINUE THROUGH THE MORNING HOURS...BEFORE TEMPERATURES WARM ABOVE FREEZING. MINOR FREEZING RAIN ACCUMULATIONS ARE EXPECTED. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS TODAY. SEE THE LATEST WINTER WEATHER STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF FREEZING RAIN WOULD BE GREATLY APPRECIATED. MIZ001>003-009-012-281200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-GOGEBIC-MENOMINEE- 432 AM EDT TUE MAR 27 2012 /332 AM CDT TUE MAR 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT LIGHT FREEZING RAIN WILL BE POSSIBLE EARLY THIS MORNING...MAINLY INLAND FROM THE GREAT LAKES...BEFORE TEMPERATURES WARM ABOVE FREEZING. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF FREEZING RAIN WOULD BE GREATLY APPRECIATED. LSZ162-240>251-263>267-281200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 432 AM EDT TUE MAR 27 2012 /332 AM CDT TUE MAR 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT SOUTHERLY GALES TO 40 KNOTS WILL CONTINUE TODAY OVER CENTRAL AND EASTERN LAKE SUPERIOR. SEE THE LATEST MARINE WEATHER PRODUCT FOR FURTHER DETAILS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-281200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 432 AM EDT TUE MAR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. KF
In the hours before
Special weather statement, Mar 27, 6:04 AM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 604 AM EDT TUE MAR 27 2012 MIZ001-003-271400- KEWEENAW-NORTHERN HOUGHTON- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK 604 AM EDT TUE MAR 27 2012 ...POCKETS OF FREEZING RAIN WILL CONTINUE EARLY THIS MORNING... POCKETS OF FREEZING RAIN WILL CONTINUE THROUGH 10 AM EDT THIS MORNING AS TEMPERATURES SLOWLY WARM TO ABOVE FREEZING AND THE PRECIPITATION ENDS. MINOR ICE ACCUMULATIONS ARE POSSIBLE. UNTREATED SURFACES MAY BECOME ICY...INCLUDING VEHICLES AND ROADWAYS. CAUTION IS ADVISED IF DRIVING THIS MORNING WHERE THE FREEZING RAIN OCCURRED. BE PREPARED FOR RAPID CHANGES IN DRIVING CONDITIONS AND DRIVE ACCORDINGLY. 07
Local storm report, Mar 27, 6:06 AM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
606 AM EDT TUE MAR 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM FREEZING RAIN 1 N CALUMET 47.26N 88.45W
03/27/2012 M0.25 INCH HOUGHTON MI PUBLIC
QUARTER OF AN INCH OF ICE ON SURFACES. ICE WAS CLEAR. AIR
TEMPERATURE IS 30 DEGREES.
&&
GMICHELSLocal storm report, Mar 27, 6:55 AM EDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
655 AM EDT TUE MAR 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM FREEZING RAIN HERMAN 46.67N 88.37W
03/27/2012 M0.20 INCH BARAGA MI CO-OP OBSERVER
.2 INCH OF ICE ACCUMULATION. POWER OUT AT 0130 DUE TO
HIGH WINDS.
&&
GMICHELSThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 11:04 PM EDT | Small Craft Advisory | MQT | 60 hr | |
| Mar 27, 5:18 PM EDT | Gale Warning | MQT | 15 hr |
Nearby
Wind Advisories in Michigan, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.